| Catalog Number |
PS1240 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition 1 device: product disposition is not yet determined.Additional information 1 device was labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 1 event for the failure: loss of or failure to bond.- 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99143.Supplemental rationale corrected data: b5, h1, h6, h11.1 event was previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report # 3015967359-2026-99100.- 0 previously reported events are included in this follow-up record.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 0 events for the failure: loss of or failure to bond.